# SDR AALA202202249464

- Difficulty date: February 18, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737*
- Aircraft serial: 30916
- Aircraft time: 35,660 hours, 14,599 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIB OF RIGHT HORIZONTAL STABILIZER STA 92.7, RIGHT BUTT LINE 101. INSTALLED NEW RIB CPN 182A5301-4.PER AARD 51-00-05-1.
